RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1990, Volume 2, Issue 6, Pages 132–149 (Mi aa225)  

This article is cited in 1 scientific paper (total in 1 paper)

Group rings of inductive limits of alternating groups

A. E. Zalesskii

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1075 kB)

English version:
Leningrad Mathematical Journal, 1991, 2:6, 1287–1303

Bibliographic databases:

Received: 21.03.1990

Citation: A. E. Zalesskii, “Group rings of inductive limits of alternating groups”, Algebra i Analiz, 2:6 (1990), 132–149; Leningrad Math. J., 2:6 (1991), 1287–1303

Citation in format AMSBIB
\Bibitem{Zal90}
\by A.~E.~Zalesskii
\paper Group rings of inductive limits of alternating groups
\jour Algebra i Analiz
\yr 1990
\vol 2
\issue 6
\pages 132--149
\mathnet{http://mi.mathnet.ru/aa225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1092530}
\zmath{https://zbmath.org/?q=an:0744.20010|0711.20004}
\transl
\jour Leningrad Math. J.
\yr 1991
\vol 2
\issue 6
\pages 1287--1303


Linking options:
  • http://mi.mathnet.ru/eng/aa225
  • http://mi.mathnet.ru/eng/aa/v2/i6/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Belov, “The local finite basis property and local representability of varieties of associative rings”, Izv. Math., 74:1 (2010), 1–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Алгебра и анализ
    Number of views:
    This page:148
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019